Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RipperMan

BP burning!

Recommended Posts

Ok - i put it on last night, and my face was burning all night, and even when i aweoke the next morning my skin was still slightly stingy in some areas (especially teh cheeks)

whats going on...also the spots it was drying up deicded to go really red and noticeable whilst before they were just drying...it hurt and ditn seem to help.

do i need ot get a moisteriser ? or something?

Share this post


Link to post
Share on other sites

I've also had this problem.. I've been using it maybe 5 days now and it burns like crazy for 10-15 min after I apply it. I did a 'search' on this site and everyone says to ease up on the use of BP until our skin gets used to it. I've definitely noticed an improvment in just the little time I've used it so I'll try to stick it out and hope the burning subsides....

Share this post


Link to post
Share on other sites

I think you need a gentle toner that you can put before applying the BP or a moisturizer a couple of minutes after the BP has dried. My eyes however have been very sensitive since I've used BP. You can put on a sunscreen with moisturizer instead to save a step.

Share this post


Link to post
Share on other sites

i have a very good nivea product - only problem it is not the nong greasy and the non greas=y is only available in europe...

i will ask my sister to send me some i guess.

thanks for the advice guys, and yeah i have otice dimprovedments too..apart from the zzits it made worse.

Share this post


Link to post
Share on other sites

ah - true enough....

so i have the option of burning, itching, dry, red , dark or lighter colored skin

or a bit of acne..

hmmmm choices choices.

Share this post


Link to post
Share on other sites

some irritation from bp when you first start using it is normal. However your skin builds up tolerence really fast. But Dan does make a point of stating over and over that you have to start out with a small amount and ramp up the doage.

If you are using other products like toners - you are not following the regimen and may not have the same results as those that do.

Share this post


Link to post
Share on other sites

mine was the same but my skin got used to it after a while just let ur skin get used to it and make sure ur using 2.5% and not that much when u first start out

Share this post


Link to post
Share on other sites

I am using dans stuff ;-) and i am not following the regimen to a T i.e. i use a toner, but only because I feel i need to locse the poores on my face...it also enriches the skin and makes it look better, i put some moisteriser on today - it didnt help the stinigng, made it worse inface - but i used about 1/3 of the amount of BP as i used yesterday and the stining is greatley reduced.

i also reduced the usage to my main problem areas, i do get acne in other places on my face...but that MAINLY only happens when i over irrate the skin with products...strange huh?

u know - before i used any acne medication i would get the odd one or two around my mouth...i am hoping with BP i can reduce my acne levels to tolerant levels...

stupid acne..grr tis evil.

When are they going to figure out a laser treatment for this lol they use lasers for eveytyhing these days.

Share this post


Link to post
Share on other sites

mrc15 posted a thread saying he tried colorless aloe vera gel and it helped a lot with the drying, for me stinging is a side effect of the dryness, so ,maybe the aloe vera will help.

Share this post


Link to post
Share on other sites

Hi all :-) I'm new here.

Anyway I wanted to share a strange little tidbit about my experience with BP. A few minutes after I apply BP on my t zone(i have a blackhead problem I am trying to fix) I start to feel a heartbeat on my nose that lasts for a few minutes. This happens EACH and every time. Strange, isn't it?

Share this post


Link to post
Share on other sites
Hi all :-) I'm new here.

Anyway I wanted to share a strange little tidbit about my experience with BP. A few minutes after I apply BP on my t zone(i have a blackhead problem I am trying to fix) I start to feel a heartbeat on my nose that lasts for a few minutes. This happens EACH and every time. Strange, isn't it?

Share this post


Link to post
Share on other sites
Hi all :-) I'm new here.

Anyway I wanted to share a strange little tidbit about my experience with BP. A few minutes after I apply BP on my t zone(i have a blackhead problem I am trying to fix) I start to feel a heartbeat on my nose that lasts for a few minutes. This happens EACH and every time. Strange, isn't it?

hahha lol.. a heatbeat? Your nose doesn't have a heart of its own.. laugh.gif maybe your blood? cause I've felt a "heartbeat" in my hands before lol

Share this post


Link to post
Share on other sites

lol weird...but we are talking abou burning here not heat beats in noses! :-P

I am still applying the BP - new zits are STILL coming and its STILL Burning - so i darn't increase the amount i use...

*sigh* i am thinking of throwing all my products away and seeing what my skin will do...

I havn't done that in ages...and at one point in my history i was in a depression and didnt shower for like a week and my skinc leared up amazingly well - got blackheads, and skin was kinda greasy - but no acne :-)

weird huh...well not showering/washing is not an option (differnt person than i was 2 yrs ago)

but maybe i should just stop drying out my skin and let it do its own thing.

DAN - how long till i can start using more of this stuff.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×